# SDR AALA202507114082

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 90,606 hours, 11,587 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Zone 600
- Component: Aileron, Boeing
- Component part number: 113W700312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING AILERON UPPER SURFACE DELAMINATED FROM WS 252 TO WS 326. REPAIRED AILERON PER SRM 51-70-04-2R REPAIR 2.
